# SDR 96ZZZX1826

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Aircraft: N230TX
- Make and model: Bell 230
- Aircraft serial: 23014
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS21910D6
- Condition: Cracked
- Location: Hydraulic System
- Part time: 559 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TEE FITTING ON FUSELAGE UPPER DECK SEEPING HYDRAULIC OIL (SYSTEM NR 1).  TEE FITTING FOUND CRACKED, INSTALLED NEW TEE FITTING OF HIGHER STRENGTH PER BHT.
